# SDR ASAA2018123027631

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 22,955 hours, 7,487 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW OVERHEAT ON PREFLIGHT. GROUNDED - YES. RAN CHECKLIST PER QRH & R SIDE RESET.
